Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Resolutions of p–stratifolds with isolated singularities

Anna Grinberg

Algebraic & Geometric Topology 3 (2003) 1051–1078

arXiv: math.AG/0311305

Abstract

Recently M Kreck introduced a class of stratified spaces called p–stratifolds [M Kreck, Stratifolds, Preprint]. He defined and investigated resolutions of p–stratifolds analogously to resolutions of algebraic varieties. In this note we study a very special case of resolutions, so called optimal resolutions, for p–stratifolds with isolated singularities. We give necessary and sufficient conditions for existence and analyze their classification.

Keywords
stratifold, stratified space, resolution, isolated singularity
Mathematical Subject Classification 2000
Primary: 58A32
Secondary: 58K60
References
Forward citations
Publication
Received: 17 March 2003
Revised: 15 September 2003
Accepted: 21 September 2003
Published: 16 October 2003
Authors
Anna Grinberg
Department of Mathematics
UC San Diego
9500 Gilman Drive
La Jolla, CA, 92093-0112
USA